×

zbMATH — the first resource for mathematics

Integral nets and fuzzy relations in deterministic automata. (English) Zbl 0481.68056
MSC:
68Q85 Models and methods for concurrent and distributed computing (process algebras, bisimulation, transition nets, etc.)
68Q45 Formal languages and automata
94D05 Fuzzy sets and logic (in connection with information, communication, or circuits theory)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. A. Arbib: Tolerance automata. Kybernetika 3 (1967), 223-233. · Zbl 0153.01201
[2] A. Ginzburg: Algebraic Theory of Automata. Academic Press, New York 1968. · Zbl 0195.02501
[3] A. Muir: The construction of homogeneous nets. Bulletin of Mathematical Biology (1981) · Zbl 0467.94032
[4] A. Muir M. W. Warner: The decomposition of tolerance automata. Kybernetes 9 (1980), 265-273. · Zbl 0443.68042
[5] M. W. Warner: Semi-group, group quotient and homogeneous automata. Information and Control 47 (1980), 59-66. · Zbl 0474.68069
[6] W. G. Wee K. S. Fu: A formulation of fuzzy automata and its application as a model of learning systems. IEEE Trans. Systems Sci. and Cybernet. SSC-5 (1969), 3, 215-223. · Zbl 0188.33203
[7] L. A. Zadeh: Fuzzy sets. Information and Control 8 (1965), 338-353. · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.